# SDR SIMA200224101

- Difficulty date: August 28, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Bird Strike
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON ROTATION, THE AIRCRAFT HAD A BIRD STRIKE IN THE NOSE WHEEL WHEEL AREA.  THE CREW DECLARED AN EMERGENCY AND RETURN TO LAX WITH NO FURTHER PROBLEMS.  REMOVED BIRD REMAINS FROM UPPER NLG AND INSPECTED AREA WITH.  NO DAMAGE NOTED.  (M)
